MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE
Model Number TJF-Q180V
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to the product in the b5 statement.Corrected fields: b5.Updated fields: g2, h11.
 
Event or Problem Description
The initial emdr was submitted with the incorrect product description.The correct product is duodenovideoscope.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it was likely the cause was traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited wear on adhesive around the light guide lens and objective lens and corrosion around the forceps elevator lever.There was no patient involvement.

Brand Name
EVIS EXERA II DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24690521
Report Number9610595-2026-24291
Device Sequence Number13256165
Product Code FDT
UDI-Device Identifier04953170339967
UDI-Public04953170339967
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-Q180V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown